# SDR 2004UALA00437

- Difficulty date: April 27, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 50,891 hours, 8,361 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR GREEN BAND RING DISPLAY AT APPROX 6.5 MILE IN FRONT OF ACFT.  RADAR DISPLAYS A GREEN ARC THAT SEEMS TO MOVE WITH RADAR TILT.
